# SDR SWIA201744049

- Difficulty date: December 8, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 41,953 hours, 35,747 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

SMOKE CARGO WARNING ANNUNCIATED 3 TIMES ON APPROACH. EMERGENCY DECLARED BOTH CARGO FIRE BOTTLES DISCHARGED. LANDED WITHOUT INCIDENT. SMOKE SMELL IN COCKPIT AFTER LANDING. ALL PASSENGER BAGS UNDAMAGED. NO DAMAGE TO AIRCRAFT NOTED AT THIS TIME. (FLT#5061) CLOSED R&R FWD AFT CARGO SMOKE DETECTORS IAW AMM. R&R LEFT AND RIGHT CARGO FIRE EXTINGUISHER BOTTLES IAW AMM.
